# SDR CALA2008121401144

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 54,978 hours, 15,041 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 146N61001
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT CLOSE.  PERFORMED ADJUSTMENT OF L-4 DOOR LOWER GUIDE ARM SUPPORT BRACKET SERRATED SHIMS AND GUIDE ARM ADJUSTER ARM ASSY IAW AMM 52-11-04 PG 216.  DOOR LEAK AND OPERATIONAL CHECKS GOOD.
